# SDR B3OR20033012

- Difficulty date: August 4, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N7247Y
- Make and model: Beech A200
- Aircraft serial: BC03
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1011200561
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Part time: 13,607 hours, 11,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 14 DAY CORROSION INSPECTION THE RIGHT HAND INBORAD FLAP TRACK WAS FOUND TO HAVE DEEP EXIFOLLIATION FLAKING CORROSION ON THE INBOARD SIDE OF THE TRACK.THE FLAKING WAS SEVERE ENOUGH TO CAUSE SEVERAL LAYERS OF FLAKES TO BE PRESENT. THE PART WAS REMOVED AND A NEW FLAP TRACK WAS INSTALLED.THIS AIRCRAFT WAS REPAINTED IN 1999, AND HAS BEEN KEPT, FOR THE MOST PART, OUTSIDE DUE TO LACK OF HANGER SPACE.
